# SDR AALA202107014940

- Difficulty date: June 14, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N125UW
- Make and model: Airbus A320-214
- Aircraft serial: 4086
- Aircraft time: 31,355 hours, 16,845 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: D5725661800000
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION DAMAGE IN COUNTERSINK HOLES FOUND NEAR FUEL PANEL 640LB. REPLACED FUEL PANEL 640LB REF SRM 57-57-77-283-002.
